Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 19 (2011), pp. 31-36. Download full version Download PDF PDF (422 KB)
Received on 16. May 2011;
Accepted in final form: 3. October 2011;
Published online on 7. November 2011;
Communicated with Vladimír Janiš.

Probability measures on interval-valued fuzzy events
by Radko Mesiar and Magda Komorníková

Abstract
Keywords
IFS event, IFS-probability, TL-tribe, interval-valued event.
Mathematics Subject Classification
(2010) 60A86.
BibTeX reference
@ARTICLE{aumb1905,
  author = {Radko Mesiar},
  author = {Magda Komorn{\'\i}kov{\'a}},
  title = {Probability measures on interval-valued fuzzy events},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2011},
  volume = {19},
  pages = {31--36},
  isbn = {978-80-557-0283-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016